# SDR SWAA2021092708595

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS867 LBL3 WL165. ; / [01] REMOVED CORROSION ON AFT CARGO BAY TRACK TIE DOWN BS 867 LBL 3 WL 165. AREA DIMENSIONS D=0.042' X LENGTH= 1.8' X W=0.9'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4B(2) FIGURE 103 DETAIL G. DEPTH GAUGE USED ID: ATS1737.; [02] VERIFIED DAMAGE REMOVAL OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] REMOVED TRACK AT CARGO BAY BS847-BS887 LBL3 WL165 IAW SRM 51-40-02-0G-0 .; [04] LOCATED AND DRILLED NEW CARGO TRACK/RAIL P/N: 7531505; LOT: 1453706-1 FROM BS727+4 THRU BS887; LBL3 IAW SRM 51-40-05 AND DWG 146A7500; OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.; [06] INSTALLED NEW CARGO TRACK RAIL FROM BS 727+4 TO BS 887 LBL 3 ACB IAW SRM 51-40-02-0G-0 DWG 146A7500 - 146A7503; [07] PART USAGE INFO; [08] VERIFIED THE INSTALLATION OF THE CARGO FLOOR TRACK BS727+4- BS887 LBL3 WL156 PER SRM 51-40-02-0G-0 DWG 146A7500 AND 146A7503
